Next Article in Journal
Canonical Metrics on Twisted Quiver Bundles over a Class of Non-Compact Gauduchon Manifold
Next Article in Special Issue
Stationary Distribution and Density Function for a High-Dimensional Stochastic SIS Epidemic Model with Mean-Reverting Stochastic Process
Previous Article in Journal
Recent Advances in Fractional Calculus
Previous Article in Special Issue
Dynamic Analysis of a Delayed Differential Equation for Ips subelongatus Motschulsky-Larix spp.
 
 

Order Article Reprints

Journal: Axioms, 2024
Volume: 13
Number: 311

Article: Study of the Six-Compartment Nonlinear COVID-19 Model with the Homotopy Perturbation Method
Authors: by Muhammad Rafiullah, Muhammad Asif, Dure Jabeen and Mahmoud A. Ibrahim
Link: https://www.mdpi.com/2075-1680/13/5/311

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop